# SDR HEEA072904

- Difficulty date: May 1, 2001
- Submitted: May 14, 2001
- Operation: General aviation
- Aircraft: N5014V
- Make and model: Bell 206L-1
- Aircraft serial: 45217
- Aircraft time: 19,865 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Cyclic Stick
- Part number: 206001344001
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED BEYOND LIMITS. REPLACED WITH SERVICEABLE PART.
